# SDR SWAA2022050488397

- Difficulty date: March 26, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE LOCATED BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN 2022-165085 / [01] REPLACED FLOOR STRUCTURE ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND DWG 143A0060; SHEET 36; REV. A. PART USED: 143A5240-36; PO: SW2022000609. SEE INDIVIDUAL SING-OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED FLOOR STRUCTURE ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060; SHEET 36; REV. A. PART USED: 143A5240-36; PO: SW2022000609. SEE INDIVIDUAL SING-OFFS BELOW.;[03] REPLACED FLOOR STRUCTURE ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0060; SHEET 36; REV. A. PART USED: 143A5240-36; PO: SW2022000609. SEE INDIVIDUAL SING-OFFS BELOW. TASK COMPLETED RII
